Fever With Rash

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Should I investigate for lymphoma in case of fever and itchy rashes?

Query: Hello doctor, I am suspicious of lymphoma. In the summer, I had an itchy rash on my neck, it went away, came back, and now went again. I have bilateral hip and bone pain. I have night sweats two to three times weekly. I had a low-grade fever right before my period and will go away. No palpable or n...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. In lymphoma, there is a presence of multiple enlarged lymph nodes. If you have lymphoma, then enlarged node could have been detected in CT (computed tomography) scan. If you do not have multiple enlarged nodes then lymphoma is less likely. The fever and itchy rash ...  Read Full »

Why am I having fever with rashes spreading in my body?

Query: Hello doctor, I am an 18-year-old 155 lb 5'5" female that has a fever of 101°, chills, chest pain, congestion, coughing, and rashes spreading to every part of my body.  Read Full »


Dr. Veerabhadrudu Kuncham

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. By the symptoms you have stated, you probably have a viral infection. Take bed rest, plenty of oral fluids, symptomatic treatment (Paracetamol or antitussives, decongestants, analgesics, moisturizer cream, etc.,) according to your local availability. If not decreasing w...  Read Full »

Is my daughter's fever a symptom of dengue or swine flu?

Query: Hi doctor, My 3 year old daughter has a fever for the past three days, and we are giving her Paracetamol. Since yesterday she has running nose and cough. I gave her Crocin twice in the morning three hours back, but her fever is 101.8. Should I give her Meftal P? Is there a possibility of dengue o...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I suggest you give her syrup Crocin (Paracetamol) 7 ml, thrice a day Syrup Cetirizine 2.5 ml at bedtime and Otrivin P (Xylometazoline) nasal drops, 2 drops thrice a day, if she has nasal congestion. Consult your specialist doctor, discuss with him or her and start tak...  Read Full »

I have a runny stomach and black stools after the flu. Why?

Query: Hello doctor, I had the flu for two days. That included a fever, sore throat, and runny nose with a dry cough. The flu went away and now I just have a cough, but I have developed a rash behind my ears and a runny stomach in which my stool is black.  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. It seems like a hemorrhagic fever such as dengue in which the patient presents with a bleeding manifestation of melena (black-colored stools), bleeding gums, any hemorrhagic rashes, or hematuria, etc. Black-colored stools indicate that blood is leaking from somewhere...  Read Full »

My son has run through two cycles of medicines and is still not recovering. Why?

Query: Hi doctor, My 10 month old son is not well and the doctor has given him Cacef CV dry syrup and Lizoforce dry suspension. It looks like a bogus to me because he has already run through two cycles of medicines and is not recovering. Always on alternate days, he suffers from a fever.  Read Full »


Dr. Saravan Pramod Settipalli

General Medicine Physician, Internal Medicine Physician, Family Physician

Answer: Hello, Welcome to icliniq.com. I read your query and went through your son's reports (attachment removed to protect patient identity). From your baby's reports I can say there is an elevated lymphocyte count, which is not normal in a viral fever, where usually the neutrophil count is high. There are...  Read Full »

I had allergic reaction for an antibiotic. Is it normal for it to keep spreading?

Query: Hi doctor, I recently had the flu that is going round. During it, my GP prescribed me Erythromycin because she thought that I had a bacterial infection in my throat. Whether or not she was right, I suffered an extreme allergic reaction to the antibiotic, which I had used before without side effects....  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. During an episode of the flu, the rash is a very common manifestation. However, at times, it is very tough to differentiate if it is a viral rash or a drug rash because of allergy to the medication. Viral exanthems do follow a pattern in a few cases, and they subside on ...  Read Full »

My son vomited the first dose of malaria medicine. Shall I continue the medicine?

Query: Hi doctor, My son (2 years 8 months) was hospitalized due to fever along with a sand paper kind of rashes in the body for four days. He was suspected of dengue and the initial blood test showed IgG positive. Herewith I am attaching the discharge summary and all other reports. After getting discharge...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. Children vomit after giving malaria medication (Chloroquine). If the child has vomited the medicine immediately after consumption that dose is missed. Hence, it should be repeated. I suggest syrup Emeset (Ondansetron) half an hour before giving the medication....  Read Full »

What could be the reason for sudden red patches on my baby's skin?

Query: Hi doctor, There are sudden red patches on the skin of my 5 months old baby. He had mild fever the previous day and loose motions before that. There is no other noticeable symptom. Crocin and Atarax drops have been given. Same thing happened two days ago and the almost entire upper body had turned r...  Read Full »


Dr. Sirisha

Paediatrician

Answer: Hello. Welcome to icliniq.com. The problem seems to be like either a viral infection or allergy. If fever has subsided, then mostly it is an allergy. If fever is still persistent, then it is infection related rash. You can continue Crocin (Paracetamol) for fever and Atarax (Hydroxyzine) for rash. Al...  Read Full »

Please give some advice for my mother's painless swollen feet.

Query: Hi doctor, A couple of months ago, my mother had fever. She had medicines, which was prescribed by her doctor. After three days of fever, she developed rashes and was hospitalized. Then, her rashes started disappearing, but she has some burning sensation on the soles of her feet. Right now, she has ...  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern about your mother's health. I have gone through the reports (attachment removed to protect patient identity) and found that her ESR (erythrocyte sedimentation rate) and CRP (C-reactive protein) are high. As her ESR and CRP are high, it indic...  Read Full »

What can cause body shivering along with rashes over hands and legs?

Query: Hi doctor, I am a 28 year old male. I have rashes over hands and legs. They are not red rashes, but more like insect bites. I also have swelling especially on the feet. My doctor has prescribed Benadryl anti-allergy tablet. I am also experiencing shivering when body is feeling hot. What am I lookin...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As per the query quoted it appears to be a case of fever with rash the etiology of which is vast. It can be infective, allergic, immunological, drug induced, etc. You need to be specific with details like onset, duration, progression, nature of the rash, whether ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.